MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMPLREHENSIVE SHOULDER SYSTEM STANDARD TAPER ADAPTOR; EXTREMITIES IMPLANTS

ZIMMER BIOMET, INC. COMPLREHENSIVE SHOULDER SYSTEM STANDARD TAPER ADAPTOR; EXTREMITIES IMPLANTS
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Connective Tissue Disease (1786); Pain (1994); Loss of Range of Motion (2032)
Date of Event 02/26/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).A2:dob 1953.G2: uk.D10 - medical product: catalog #: 115730, compr nano hmrl pps 30mm, lot # 659640.Catalog #: 113022, versa-dial 38x19x39 hum head, lot # 395410.Catalog #: 113952, sm hybrid glenoid base 4mm, lot # 729090.Catalog #: pt-113950, pt hybrid glen post regenerex, lot # 849750.H3: customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2024-00795, 0001825034-2024-00804, 0001825034-2024-00805, 0001825034-2024-00806.H3 other text : remains implanted.
 
Event or Problem Description
It was reported that the initial right shoulder arthroplasty approximately 9 years ago.Subsequently about a month ago the patient reported unusual pain and a decrease in range of motion with referral for consultant and unknown treatment.Attempts have been made and there is no further information at this time.
 
Additional Manufacturer Narrative
(b)(4).It was further assessed that the pain was due to rotator cuff tear, therefore, this is a not reportable event as the device did not cause or contribute to the reported event.The rotator cuff is a group of muscles and tendons that surround the shoulder joint, keeping the head of the humerus firmly within the shallow socket of the shoulder.Rotator cuff injuries occur most often in people who repeatedly perform overhead motions or experience any sort of trauma to the shoulder.Degenerative tears can also occur because of gradual wearing down of the tendon.This degeneration naturally occurs as we age.Factors that lead to degenerative tears include repetitive stress, lack of blood supply, bone spurs, and increased age.Common symptoms of a rotator cuff tear include pain at rest or with activity, weakness, and crepitus.Typically, an anatomic shoulder is performed when the rotator cuff is stable and intact, and a reverse shoulder is performed for an insufficient rotator cuff.
 
Event or Problem Description
It was further assessed that the pain was due to rotator cuff tear, therefore, this is a not reportable event as the device did not cause or contribute to the reported event.

Brand Name
COMPLREHENSIVE SHOULDER SYSTEM STANDARD TAPER ADAPTOR
Common Device Name
EXTREMITIES IMPLANTS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18954017
Report Number0001825034-2024-00803
Device Sequence Number8161129
Product Code HSD
UDI-Device Identifier00880304217249
UDI-Public(01)00880304217249(17)250825(10)182780
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K060716
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/25/2025
Device Model NumberN/A
Device Catalogue Number118001
Device Lot Number182780
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2024
Supplement Date Received by Manufacturer07/30/2024
Initial Report FDA Received Date03/21/2024
Supplement Report FDA Received Date08/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/25/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight64 KG